# SDR CA041126003

- Difficulty date: November 25, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 19,080 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5004913
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF SOUND WAS HEARD BY THE FLIGHT CREW.  THEY ABORTED THE TAKE-OFF.
